# SDR REXA2016040301036

- Difficulty date: April 3, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 18,988 hours, 12,163 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON FINAL TO MSN RAN QRH.  WE WERE ABOUT TO PULL MANUAL GEAR RELEASE WHEN GEAR CAME DOWN.  AFTER LANDING WE GOT STEERING INOPERATIVE MESSAGE.  TRIED RESET PROCEDURES.  STEERING INOPERATIVE MESSAGE PERSISTED.  R & R LANDING GEAR SELECTOR VALVE IAW AMM 32-32-10, PN ON-OFF 53340-9, SN OFF NGL-0078-01, SN ON NGL-1487-05.  R & R NOSE WHEEL STEERING CONTROL MODULE IAW AMM 32-51-50,  PN ON-OFF 53000-5, S/N OFF MAL0504, S/N ON MAL-0457.  OPS CHECKS OF NWS GOOD AT THIS TIME.  ACFT REQUIRES EXTEND & RETRACT, OPS CHECKS DUE TO GEAR DISAGREE.
